# SDR 20000501SH011

- Difficulty date: August 31, 1998
- Submitted: May 1, 2000
- Operation: General aviation
- Aircraft: N65065
- Make and model: Cessna 172P
- Aircraft serial: 17275681
- System (JASC): 3710 · Vacuum Distribution System
- Part: Hose
- Part number: B906
- Condition: Deteriorated
- Location: Vacuum System
- Part time: 2,364 hours
- Component: Hose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWNER/OPERATOR COMPLAINED OF ERRATIC VACUUM PRESSURE AFTER INSTALLATION OF NEW VACUUM PUMP AT ANOTHER FACILITY.  UPON INSP OF VACUUM SYSTEM, FOUND ALL IMPERIAL EASTMAN HYTRON REDI-SEAL P/N B906 AND B903 HOSES INSTALLED IN THE VACUUM SYS HAD DETERIORATED INTERNALLY.  THIS CONDITION WAS UNDETECTABLE FROM THE OUTWARD APPEARANCE OF THE HOSES.  OF THE FIVE HOSES THAT WERE REPLACED, ONLY ONE SHOWED ANY SIGNS OF DRY-ROT OR DETERIORATION.  SUSPECT HOSES WERE ORIGINAL INSTALL BY MFG.  SUGGEST ALL ACFT HAVING IMPERIAL EASTMAN HYTRON REDI-SEAL HOSES INSTALLED, HAVE HOSES INSPECTED FOR INTERNAL DETERIORATION OR REPLACE HOSES WITH ANOTHER TYPE HOSE.  AEROQUIP 306 AND 303 TYPE HOSES WERE USED IN REPAIR OF THIS AIRCRAFT. (X)
